Optimal Portfolios under a Value at Risk Constraint

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProgress in Mathematics
EditorsC. Casacuberta, R.M. Miro-Roig, J. J. Verdera, S. Xambo-Descamps
Place of PublicationBarcelona
PublisherBirkhauser
Pages391-397
Publication statusPublished - 2001
EventEuropean Congress of Mathematics - Barcelona
Duration: 1 Jan 20011 Jan 2001

Conference

ConferenceEuropean Congress of Mathematics
Period1/01/011/01/01

Cite this